×

Found 60 Documents (Results 1–60)

No-slip billiards in dimension two. (English) Zbl 1427.37020

Blokh, Alexander M. (ed.) et al., Dynamical systems, ergodic theory, and probability. In memory of Kolya Chernov. Conference dedicated to the memory of Nikolai Chernov, University of Alabama at Birmingham, Birmingham, AL, USA, May 18–20, 2015. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 698, 91-110 (2017).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Existence and uniqueness result for a class of nonlinear parabolic equations with \(L^1\) data. (English) Zbl 1227.35169

Ammari, Habib (ed.) et al., Recent developments in nonlinear analysis. Proceedings of the conference in mathematics and mathematical physics, Fez, Morocco, October 28–30, 2008. Hackensack, NJ: World Scientific (ISBN 978-981-4295-56-7/hbk; 978-981-4295-57-4/ebook). 150-169 (2010).
MSC:  35K58 35K20
PDFBibTeX XMLCite

\(M^6\) – on minimal market models and minimal martingale measures. (English) Zbl 1229.91376

Chiarella, Carl (ed.) et al., Contemporary quantitative finance. Essays in honour of Eckhard Platen. Papers based on the presentations at the international conference “Quantitative methods in finance”, Sydney, Australia, December 2009. Berlin: Springer (ISBN 978-3-642-03478-7/hbk). 35-51 (2010).
MSC:  91G80 91G10 91B25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field